I had sex with a guy on Saturday (10/8), we wore a condom, but he finished in me and the condom slid off when he pulled out after. The end of the condom never went into me, there were no holes, and I have been on the pill for 2 years. I took plan B just to be super safe the next morning (10/9), and was expecting my period on Tuesday (10/11). It's now Thursday (10/13) and on Sunday (10/16) I will be starting a new Birth Control pack and so I will be back to the pills with hormones. I'm super certain that I am not pregnant, because we did use 3 forms of birth control. If I don't get my period by Sunday should I just start the new pack anyway so I don't mess up my hormones even more, or should I wait until I get my period and then start the pill again? I've read some places that their period came the next month, if that's the case will I get sick from not having a period this month?
Keep taking your pills like you are supposed to, you did NOT need Plan B as you were already better covered with birth control pills which are better protection than Plan b. Adding Plan b just messed up your cycle because Plan b is a big blast of hormones. So just start your new pack as scheduled ( you may not get a period because of the added Plan b hormones) and by your next scheduled period week you will probably be okay. Condoms with birth control pills are for protecting against STD's, you dont really need condoms with birth control pills for pregnancy protection unless you forget to take pills or you are on an antibiotic and need them as "back up protection" so next time you have a condom slip, dont worry as long as you know your partner isnt infected with an STD. You are protected against pregnancy by the pill alone. Skipping a period is NOT harmful-some birth control methods like Depo-Provera, Nexplanon and Implanon actually stop women's periods for years so no worries on that account.
You need to carry on with your birth control, as if nothing has changed.
He needs to hold the base of the condom as he withdraws, & withdraw as soon as he ejaculates, as when he starts to go soft, the condom may slip off.
Your periods are likely to be a mess in terms of regularity & flow, for a few months. Maybe less if you're lucky. The combination of all the hormones is a lot for your body to deal with. Plan B on its own is a huge dose of artificial chemicals. You may not get periods at all for months. Everyone is different. You won't get sick from not having a period, but you are likely to get hormonal side effects from all the drugs. Anything you'd normally get with a period or pregnancy.
- Plan B One-Step Information for Consumers
- Plan B One-Step Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B One-Step (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Nov 2014 • 1 answer
Updated 13 Jan 2015 • 1 answer
Plan B One-Step - I just got on mirena 3 days ago. I looked online and it says to wait 7 days before
Updated 26 Feb 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
Updated 10 Jan 2016 • 1 answer